# SDR 751PA0024

- Difficulty date: October 25, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,142 hours, 17,550 cycles
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 69B148551
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1, AND L4 DOOR GIRT BAR LEAF SPRINGS FAILED INSPECTION IAW MM-7200-03-00917 AND PACE MO NR B757-52-21003.  REPLACED LEAF SPRINGS IAW MM 25-66-14.
